skip to content

Department of Pure Mathematics and Mathematical Statistics

Professor of Foundations of Mathematics

Research Interests: Category theory, in particular topos theory and connections with logic

Publications

A remark on: “Wallman compactification of locales” [Houston J. Math. \bf 10 (1984), no. 2, 201–206; MR744904] by P. T. Johnstone
XR Sun, W He
– Journal of Mathematical Research and Exposition
(2008)
28,
605
Quasitoposes, quasiadhesive categories and artin glueing
PT Johnstone, S Lack, P Sobocinski
– ALGEBRA AND COALGEBRA IN COMPUTER SCIENCE, PROCEEDINGS
(2007)
4624,
312
Initial normal covers in bi-Heyting toposes
PT Johnstone, F Borceux, D Bourn
– Arch. Math. (Brno)
(2006)
42,
335
Complemented sublocales and open maps
PT Johnstone
– Annals of Pure and Applied Logic
(2006)
137,
240
On solubility of sublocales
PT Johnstone
– Topology Proceedings
(2005)
29,
527
Connected limits, familial representability and Artin glueing (vol 14, pg 185, 2004)
A Carboni, P Johnstone
– Mathematical Structures in Computer Science
(2004)
14,
185
A note on the semiabelian variety of Heyting semilattices
P Johnstone
(2004)
43,
317
Sketches of an elephant: A topos theory compendium, vols. 1-2
PT Johnstone
(2002)
43-44,
Category theory 1999
(2002)
Sketches of an elephant: a topos theory compendium. Vol. 1
PT Johnstone
(2002)
43,
  • <
  • 2 of 10
  • >

Room

C1.07

Telephone

01223 337985